Humboldt County Fair
 


2018 Humboldt County Fair 4-H Schedule

TUESDAY, MAY 15th 
All 4-H/FFA Livestock ID’s due in Extension Office (except for poultry, rabbits, and pets (non-dog))
MONDAY, JUNE 18TH      
4-H/FFA Fair Entries due for animals, garden tour, fashion revue & communications. Club enrollments due to be able to exhibit at the fair.
THURSDAY, JULY 5th
9:00 a.m.                                  Communications Judging
FRIDAY, JULY 6th
9:00 a.m.                                  Garden Tour Judging
TUESDAY, JULY 10TH    
9:00 a.m.                                  Fashion Revue and Clothing Selection Judging

TUESDAY, JULY 24th         
9:00 a.m.- 3:00 p.m.                  4-H Exhibit Judging begins in the Event Center
9:00 a.m.                                  4-H Bake Sale Begins in Event Center
10:00 a.m.                                4-H Food Stand Opens
3:00 p.m.                                  4-H Club Booth Judging                       
6:00 p.m.                                 GRANDSTAND - Harness Racing

WEDNESDAY, JULY 25th       
Daily                                         Dream Carriage Rides
7:00 a.m.                                  4-H Food Stand Open
9:00 a.m. - 9:00 p.m.                 Hewitt Hall 4-H Exhibit Building Opens
9:00 a.m.                                  4-H/FFA Horse and Pony Show
Noon                                        Clover Kids & Jr. Clovers Evaluation - Hewitt Hall
12:00 p.m. - 1:00 p.m.               Sheep Weigh-in
1:30 p.m. - 2:30 p.m.                 Meat Goat Weigh-in
3:30 p.m. - 4:00 p.m.                 Poultry Check-in
4:00 p.m. - 5:00 p.m.                 Rabbit Check-in
5:00-7:00 p.m.                          Fair Board Free Watermelon Feed
5:00 p.m. to close                      Carnival
6:30 p.m.                                  Picture for Clothing Event- Hewitt Hall
7:00 p.m.                                 GRANDSTAND –Little Miss. & Mr., 4-H Style Show, Fair Queen

THURSDAY, JULY 26th                        
7:00 a.m.                                  4-H Food Stand Open
7:00 a.m. - 9:00 a.m.                 4-H/FFA Swine Weigh-In
9:00 a.m. - 10:00 a.m.               4-H/FFA Beef Weigh-In
9:00 a.m. – 5:00 p.m.                LYNN ANDERSON- Chainsaw Artist
9:00 a.m. - 9:00 p.m.                 Hewitt Hall 4-H Exhibit Building Opens
10:00 a.m.                                4-H Bucket/Bottle Calves Check-In
10:30 a.m.                                Dairy Goat Show
11:00 a.m.                                Meat Goat Show
1:30 p.m.                                  Sheep Show
2:00 4:00 6:00 p.m.                   Lew-e Clown (Free Show)                                             
4:00 p.m.                                  Poultry Show
4:00 p.m. – 8:00 p.m.                Commercial Exhibits Open – North Events Center
4:00 p.m. to close                      Carnival-Wrist Bands 5-9pm $15 Free Face Painting           
Daily                                         Dream Carriage Rides
7:00 p.m.                                 GRANDSTAND – Holly Rocka Rollaz - Music

FRIDAY, JULY 27th                    
7:00 a.m.                                  4-H Food Stand Open                          
9:00 a.m. - 9:00 p.m.                 Hewitt Hall 4-H Exhibit Building Opens
9:00 a.m. – 5:00 p.m.                LYNN ANDERSON- Chainsaw Artist
9:00 a.m.                                  4-H/FFA Beef Show in Livestock Show Ring
                                                4-H/FFA Bucket/Bottle Calf Show (following beef show)
1:00 p.m.                                  4-H/FFA Rabbit Show
2:00 4:00 6:00 p.m.                   Lew-e Clown (Free Show)         
4:00p.m.                                   State Fair/State Fair Alternate/Outstanding Junior Picture in Hewitt Hall
4:00 p.m. to close                      Carnival Free Face Painting
5:00 p.m. - 6:00 p.m.                 Open Horticulture Show check-in - Polka Hall
5:00 p.m. – 8:00 p.m.                Commercial Exhibits Open – Events Center
Daily                                         Dream Carriage Rides
7:00 p.m.                                 GRANDSTAND – Lucas Oil Pro Pulling League Tractor/Truck Pull

SATURDAY, JULY 28th              
7:00 a.m.                                  4-H Food Stand Open
8:00 a.m.                                  4-H/FFA Swine Market Shows
8:00 a.m. - Noon                       Open Horticulture Show check-in- Polka Hall
9:00 a.m.                                  Cook Off
9:00 a.m. - 9:00 p.m.                 Hewitt Hall 4-H Exhibit Building Opens
9:00 a.m. - 5:00 p.m.                 Lynn Anderson- Chainsaw Artist
9:00 a.m.                                  Tractor Ride
10:00 a.m.                                Mud Volleyball
10:00 a.m.                                Horse Shoe Tossing                 
12:00 p.m. – 8:00 p.m.               Commercial Exhibits Open – North Events Center
1:00 p.m.                                  Open Horticulture Show Judging begins- Polka Hall
1:00 p.m.                                  Skid Loader Rodeo- R & J Material Handling Ltd.
1:00 p.m.                                  4-H Pet Show in Livestock Show Ring
1:30 p.m.                                  Open Cinnamon Roll Contest
1:30 p.m.                                  Open Class Pet Show (following 4-H Pet Show)
2:00 4:00 6:00 p.m.                   Lew-e Clown (Free Show)
3:00 p.m. to close                      Carnival with Free Face Paining
3:00 p.m.                                  Cook Off Judging
Daily                                         Dream Carriage Rides
6:00 p.m.                                 GRANDSTAND – Rice Bull Riding
Following Sushi Roll Music                                        

SUNDAY, JULY 29th                  
7:00 a.m.                                  4-H Food Stand Open
8:30 a.m.                                  GRANDSTAND- Moto X Sign Up
10:00 a.m.                                GRANDSTAND- Moto X Practice/Hot Laps
10:00 a.m. – Noon                     Open Swine Show weigh-in
11:00 a.m.                                GRANDSTAND- Moto X Race
11:00 a.m.                                Cowboy Church- South Event Center
Noon                                        Hewitt Hall 4-H Exhibit Building Opens
Noon-5:00 p.m.                         Lynn Anderson- Chainsaw Artist
Noon – 5:00 p.m.                      Commercial Exhibits Open – North Events Center
1:00 p.m.                                  BANK IOWA PEDAL TRACTOR PULL- Hewitt Hall
1:00 p.m.                                  Open Swine Show
1:00- close                                Carnival-Arm Bands 1:00-5:00 p.m. $15 Free Face Painting
2:00 4:00 6:00                           Lew-e Clown (Free Show)
2:00 p.m.                                  Talent Show Bill Riley
4:30 p.m.                                  All 4-H/FFA Livestock released-except swine and any other animals that will be selling at the Livestock Auction
5:00 - 6:00 p.m.                         All 4-H Home Economics, Science, Arts, etc. (Static Exhibits) and Horticulture Exhibits released
Daily                                         Dream Carriage Rides
7:00 p.m.                                 GRANDSTAND – Tough Truck Challenge with Fireworks to Follow
8:00 p.m.                                 Chainsaw Auction
                                               

MONDAY, JULY 30th 
7:00 a.m. - 1:00 p.m.                 4-H Food Stand Open
8:30 a.m.                                  District Fair Livestock Auction


 





 
   
   


Back to Top



 
Home
2010 Fair Schedule
Building Rental
Fair Boosters
Fair Queen & Little Miss & Mr.
Photo Gallery
Contact Us
4-H and County Extension
Harness Racing
Motocross
Other Events
 
 


Humboldt County Fairgrounds
P.O. Box 391
311 6th Avenue North
Humboldt, IA 50548
Phone: 515-332-5154

4-H Logo

Website Maintained by:

Ncn Logo